# SDR ERAA201303150029

- Difficulty date: March 13, 2013
- Submitted: March 15, 2013
- Operation: Air carrier
- Aircraft: N884EA
- Make and model: Dhav DHC8106
- Aircraft serial: 387
- Aircraft time: 38,978 hours, 43,268 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Rod End
- Part number: 82950016101
- Condition: Broken
- Location: Spoiler
- Part time: 38,978 hours, 43,268 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GROUND SPOILER LIGHT CAME ON IN FLIGHT, SPOILERS DID NOT DEPLOY (ADVISORY LIGHT).  REMOVED BROKEN ACTUATOR CLEVIS END AND INSTALLED NEW CLEVIS END IAW DHC-8 MM 27-60-00.  RIG AND OP CHECK GOOD.
